# SDR DALA2024062506496

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION FWD OF STA 22 RBL 22. -M- PIC- SSI: 53-21- 43-- 01.  SEAT TRACK REMOVED AND REPLACED REF ASRP 51-77-00 AND DWG C02312600. (LP# 0411145)
